Alert archive / Utah / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 15, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this severe thunderstorm warning at Jul 7, 2013, 4:45 PM MDT for Box Elder County, Utah. It was in force for 90 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2013, 4:45 PM MDT (22:45 UTC)
- Expired
- Jul 7, 2013, 6:15 PM MDT
- In force
- 90 min
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
County Box Elder County, UT
The radar
The Salt Lake City radar (KMTX), 36 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 5:15 PM MDT | TSTM WND GST 58 | 15 Wnw Promontory, UT | LOCOMOTIVE SPRINGS SENSOR...LMS. |
| Jul 7, 5:20 PM MDT | TSTM WND GST 60 | 15 Wnw Promontory, UT | LOCOMOTIVE SPRINGS SENSOR...LMS. |
| Jul 7, 5:35 PM MDT | TSTM WND GST 61 | 7 Se Snowville, UT | CHAULK HILL SENSOR...UTCKH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 12:00Z, 10.8 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 39 J/kg
- Mixed-layer CIN
- -436 J/kg
- Mixed-layer LCL
- 2525 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
511
WUUS55 KSLC 072245
SVRSLC
UTC003-080015-
/O.NEW.KSLC.SV.W.0015.130707T2245Z-130708T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
445 PM MDT SUN JUL 7 2013
THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BOX ELDER COUNTY IN UTAH
* UNTIL 615 PM MDT
* AT 434 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 14 MILES SOUTHWEST OF
LOCOMOTIVE SPRINGS TO 35 MILES SOUTH OF PROMONTORY TO 52 MILES
SOUTH OF PROMONTORY TO 78 MILES SOUTHWEST OF PROMONTORY...MOVING
NORTHEAST AT 40 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
LOCOMOTIVE SPRINGS... PROMONTORY... GOLDEN SPIKE HISTORIC SITE...
HOWELL... PENROSE... THATCHER... BOTHWELL... WILLARD... CORINNE...
PERRY... BEAR RIVER... BRIGHAM CITY... TREMONTON... HONEYVILLE AND
GARLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED.
WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
INTENSE LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
&&
LAT...LON 4180 11201 4173 11205 4157 11201 4153 11191
4143 11187 4143 11196 4134 11202 4134 11223
4108 11249 4119 11244 4160 11285 4160 11324
4200 11326 4201 11217
TIME...MOT...LOC 2245Z 241DEG 33KT 4163 11301 4120 11270
4093 11269 4065 11307
$$
ROGOWSKI3 follow-up statements
228
WWUS55 KSLC 072327
SVSSLC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
527 PM MDT SUN JUL 7 2013
UTC003-080015-
/O.CON.KSLC.SV.W.0015.000000T0000Z-130708T0015Z/
BOX ELDER UT-
527 PM MDT SUN JUL 7 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR EASTERN BOX ELDER COUNTY...
AT 515 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF LOCOMOTIVE SPRINGS TO 11 MILES
NORTHWEST OF PROMONTORY TO 18 MILES WEST OF WILLARD TO 21 MILES
SOUTHWEST OF WILLARD...MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
HOWELL... PENROSE... THATCHER... BOTHWELL... CORINNE... WILLARD...
PERRY... SNOWVILLE... BEAR RIVER... BRIGHAM CITY... TREMONTON...
HONEYVILLE... GARLAND... ELWOOD AND DEWEYVILLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF ON OR NEAR THE GREAT SALT LAKE...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM!
INTENSE LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
&&
LAT...LON 4180 11201 4160 11203 4152 11191 4143 11187
4143 11196 4134 11202 4134 11223 4108 11249
4119 11244 4152 11276 4160 11285 4161 11308
4200 11326 4201 11217
TIME...MOT...LOC 2326Z 239DEG 37KT 4184 11290 4181 11256
4139 11225 4128 11223
$$
ROGOWSKI347
WWUS55 KSLC 072349
SVSSLC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
549 PM MDT SUN JUL 7 2013
UTC003-080015-
/O.CON.KSLC.SV.W.0015.000000T0000Z-130708T0015Z/
BOX ELDER UT-
549 PM MDT SUN JUL 7 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR EASTERN BOX ELDER COUNTY...
AT 540 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHEAST OF LOCOMOTIVE SPRINGS TO HOWELL TO 8
MILES SOUTHWEST OF WILLARD...MOVING EAST AT 25 MPH. WIND GUSTS OF 58
MPH WERE MEASURED AT 515 PM AT LOCOMOTIVE SPRINGS.
* LOCATIONS IN THE WARNING INCLUDE...
PENROSE... THATCHER... SNOWVILLE... WILLARD... BOTHWELL...
CORINNE... PERRY... BEAR RIVER... BRIGHAM CITY... TREMONTON...
GARLAND... HONEYVILLE... ELWOOD... DEWEYVILLE AND MANTUA RESERVOIR
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF ON OR NEAR THE GREAT SALT LAKE...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM!
&&
LAT...LON 4180 11201 4160 11203 4152 11191 4143 11187
4143 11196 4134 11204 4134 11223 4108 11249
4134 11245 4153 11252 4168 11265 4171 11294
4199 11308 4201 11217
TIME...MOT...LOC 2348Z 259DEG 22KT 4182 11277 4179 11243
4137 11212
$$
ROGOWSKI310
WWUS55 KSLC 080012
SVSSLC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
612 PM MDT SUN JUL 7 2013
UTC003-080022-
/O.EXP.KSLC.SV.W.0015.000000T0000Z-130708T0015Z/
BOX ELDER UT-
612 PM MDT SUN JUL 7 2013
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BOX ELDER COUNTY WILL
EXPIRE AT 615 PM MDT...
THE STORMS HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING HAS
BEEN ALLOWED TO EXPIRE.
LAT...LON 4180 11201 4160 11203 4152 11191 4143 11187
4143 11196 4134 11204 4134 11223 4108 11249
4134 11245 4153 11252 4168 11265 4171 11294
4199 11308 4201 11217
TIME...MOT...LOC 0012Z 259DEG 22KT 4185 11258 4182 11224
4140 11193
$$
ROGOWSKIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 4:08 PM MDT, 37 minutes earlier.
Area forecast discussion, Jul 7, 4:08 PM MDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 408 PM MDT SUN JUL 7 2013 .SYNOPSIS...THE RIDGE OF HIGH PRESSURE OVER THE DESERT SOUTHWEST WILL REMAIN SOUTH AND EAST OF UTAH THROUGH TODAY...WITH A MOIST AND SOMEWHAT UNSTABLE AIRMASS REMAINING OVER THE EASTERN GREAT BASIN. THE AIRMASS WILL THEN GRADUALLY DRY THROUGH MIDWEEK BEFORE MOISTURE SPREADS BACK INTO THE AREA FOR THE LATTER PART OF THE WEEK. && .DISCUSSION...SCATTERED SHOWERS AND THUNDERSTORMS HAVE ONCE AGAIN FORMED ACROSS UTAH AND SOUTHWEST WYOMING TODAY...AS THE MOIST AIRMASS REMAINS IN PLACE OVER THE REGION. THESE STORMS HAVE PRODUCED SEVERE WIND GUSTS IN NORTHWEST UTAH AND FLASH FLOODING IN SOUTHERN UTAH...WITH THE POTENTIAL FOR MORE HAZARDOUS WEATHER THROUGH THE EVENING HOURS. THE AIRMASS LOOKS TO DRY A BIT THROUGH THE BEGINNING OF THE WEEK...AS A WEAK RIDGE BUILDS OVER THE INTERMOUNTAIN WEST AND DRIER AIR MOVES INTO THE MID LEVELS IN THE LIGHT WESTERLY FLOW. NONETHELESS...ISOLATED THUNDERSTORMS WILL STILL BE POSSIBLE...PARTICULARLY OVER THE HIGHER TERRAIN. MOISTURE LOOKS TO RETURN FROM THE SOUTH STARTING LATE WEDNESDAY INTO THURSDAY...AS THE HIGH SHIFTS TO THE EAST OF UTAH...PROVIDING STEADY SOUTHERLY FLOW OVER THE DESERT SOUTHWEST. THE GFS HAS BEEN CONSISTENTLY A LITTLE FASTER WITH THIS MOISTURE THAN THE EC...WITH MOISTER AIR MOVING INTO THE AREA AS EARLY AS WEDNESDAY MORNING. FOR NOW...FORECAST IS A COMPROMISE BETWEEN THESE TWO SOLUTIONS. THE 12Z ECMWF MOVED TOWARD THE GFS...PROVIDING A LITTLE MORE CONFIDENCE IN THE EXTENDED FORECAST. PREVIOUSLY THE EC HAD DRIED THE AIRMASS AGAIN STARTING FRIDAY...AS A TROUGH INTRUDED INTO THE GREAT BASIN FROM THE WEST. NOW...BOTH MODELS KEEP THE MOISTURE IN PLACE INTO THE WEEKEND. AS SUCH...HAVE INCREASED POPS THROUGH THE EXTENDED...AS CURRENT INDICATIONS ARE THAT ANOTHER WET WEEKEND COULD BE ON TAP. && .AVIATION...THUNDERSTORMS WILL CONTINUE TO BE THE MAJOR ISSUE AT THE SLC TERMINAL THROUGH THE AFTERNOON AND EVENING. THERE IS A 70 PERCENT CHANCE THAT GUSTY AND VARIABLE WINDS WILL IMPACT THE TERMINAL BETWEEN 22Z AND 04Z. THE STRONGEST OF THESE STORMS MAY ALSO PRODUCE HEAVY RAIN AND CEILINGS BELOW 7000FT. && .FIRE WEATHER...CONTINUED MOIST AND UNSTABLE OVER THE FIRE DISTRICT TODAY. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO THREATEN THROUGH THE EVENING...WITH WETTING RAIN AND FREQUENT LIGHTNING POSSIBLE WITH ANY CELLS THAT DEVELOP. A GRADUAL DRYING TREND WILL BEGIN TOMORROW AS HIGH PRESSURE STRENGTHENS...DECREASING THE THREAT OF SHOWERS AND THUNDERSTORMS. SOUTHWEST FLOW IS EXPECTED TO INCREASE BEGINNING THURSDAY...DRAWING MOISTURE BACK INTO THE REGION. INCREASING SOUTHERLY FLOW MAY RESULT IN ISOLATED CRITICAL FIRE WEATHER CONDITIONS ON THURSDAY BEFORE THE MOISTURE BECOMES FULLY REESTABLISHED. MOISTURE IS EXPECTED TO STICK AROUND THROUGH THE UPCOMING WEEKEND ONCE IT RETURNS. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...NONE. WY...NONE. && SCHOENING/TRAPHAGAN FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Jul 7, 5:36 AM MDT, 11 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 536 AM MDT SUN JUL 7 2013 UTZ001>016-019>021-517-518-WYZ021-081230- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 536 AM MDT SUN JUL 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP TODAY. GUSTY OUTFLOW WINDS...HAIL AND LOCALLY HEAVY RAIN CAN BE EXPECTED WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A GRADUAL DRYING TREND WILL TAKE PLACE MONDAY THROUGH MIDWEEK. ALTHOUGH THUNDERSTORMS WILL STILL BE POSSIBLE...THE COVERAGE AND INTENSITY OF STORMS WILL DECREASE. TEMPERATURES WILL WARM AS THE WEEK UNFOLDS...WITH TRIPLE DIGIT READINGS POSSIBLY ACROSS NORTHERN UTAH VALLEY LOCATIONS BY WEDNESDAY OR THURSDAY...WITH READINGS CLOSE TO 110 DEGREES IN DIXIE. CRITICAL FIRE WEATHER CONDITIONS MAY DEVELOP BY THURSDAY AS STRONGER SOUTHWEST FLOW DEVELOPS AND RELATIVE HUMIDITIES REMAIN LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
In the hours before
Local storm report, Jul 7, 2:36 PM MDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
236 PM MDT SUN JUL 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM FLASH FLOOD 3 WNW CAPITOL REEF NP 38.29N 111.26W
07/07/2013 WAYNE UT PARK/FOREST SRVC
RANGERS AT CAPITOL REEF NATIONAL PARK REPORT FLASH
FLOODING ON SULPHUR CREEK. THE FLOOD REACHED THE VISITORS
CENTER AT 225 PM MDT.
&&
ESSpecial weather statement, Jul 7, 3:47 PM MDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
347 PM MDT SUN JUL 7 2013
UTZ005-072315-
GREAT SALT LAKE DESERT AND MOUNTAINS UT-
347 PM MDT SUN JUL 7 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BOX ELDER AND CENTRAL
TOOELE COUNTIES UNTIL 515 PM MDT...
AT 344 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 27 MILES NORTHEAST
OF MONTELLO TO 21 MILES NORTH OF KNOLLS TO 22 MILES NORTH OF FISH
SPRINGS WILDLIFE REFUGE TO 9 MILES WEST OF FISH SPRINGS WILDLIFE
REFUGE...AND MOVING EAST AT 20 MPH.
WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THESE STORMS ALONG WITH
LIGHTNING AND A BRIEF HEAVY RAINFALL.
* LOCATIONS IMPACTED INCLUDE...
INTERSTATE 80...
CLIVE...
DELLE...
DUGWAY...
LAKESIDE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
LAT...LON 4157 11394 4162 11284 4120 11243 4107 11250
4077 11231 4075 11265 4046 11253 4048 11232
4041 11231 4046 11234 4044 11250 4035 11255
4020 11249 4007 11255 4002 11248 3991 11257
3991 11363 4017 11339 4102 11339
TIME...MOT...LOC 2146Z 266DEG 17KT 4149 11376 4102 11327
4017 11326 3988 11352
ROGOWSKILocal storm report, Jul 7, 4:13 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
413 PM MDT SUN JUL 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND GST 10 W KNOLLS 40.73N 113.47W
07/07/2013 M58.00 MPH TOOELE UT MESONET
INTERSTATE 80 SENSOR IN THE DUGWAY MESONET...DPG17.
0335 PM TSTM WND GST 11 W KNOLLS 40.73N 113.50W
07/07/2013 M66.00 MPH TOOELE UT MESONET
INTERSTATE 80 AT MILE POST 29 SENSOR...UT33.
&&
ESLocal storm report, Jul 7, 4:25 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
425 PM MDT SUN JUL 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND GST 15 NNE KNOLLS 40.91N 113.15W
07/07/2013 M65 MPH TOOELE UT MESONET
DIDDLE KNOLL SENSOR IN THE DUGWAY MESONET...DPG27.
&&
ESSpecial weather statement, Jul 7, 4:37 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 437 PM MDT SUN JUL 7 2013 UTZ020-518-072315- SOUTH CENTRAL UTAH UT-SOUTHERN UTAH MOUNTAINS UT- 437 PM MDT SUN JUL 7 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GARFIELD COUNTY UNTIL 515 PM MDT... AT 430 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM JUST WEST OF BOULDER...OR 11 MILES NORTHEAST OF ESCALANTE...MOVING EAST AT 20 MPH. PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH VERY HEAVY RAIN. THIS STORM WILL CROSS HIGHWAY 12 AND IMPACT THE COMMUNITY OF BOULDER. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3806 11122 3784 11109 3780 11158 3798 11160 TIME...MOT...LOC 2236Z 265DEG 16KT 3790 11147
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 6:23 PM MDT | Special Weather Statement | SLC | Tooele | 37 min |
| Jul 6, 6:26 PM MDT | Areal Flood Advisory | SLC | Davis | 2 hr |
| Jul 6, 7:01 PM MDT | Special Weather Statement | SLC | Box Elder, Tooele | 74 min |
| Jul 6, 7:53 PM MDT | Special Weather Statement | SLC | Davis, Salt Lake | 82 min |
| Jul 7, 1:24 PM MDT | Flash Flood Warning | SLC | Wayne | 111 min |
| Jul 7, 2:11 PM MDT | Severe Thunderstorm Warning | SLC | Emery | 49 min |
| Jul 7, 2:42 PM MDT | Severe Thunderstorm Warning | SLC | Carbon, Emery | 63 min |
| Jul 7, 3:29 PM MDT | Areal Flood Advisory | SLC | Davis | 2 hr |
| Jul 7, 3:47 PM MDT | Special Weather Statement | SLC | Tooele | 88 min |
| Jul 7, 3:56 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Tooele | 94 min |
| Jul 7, 4:37 PM MDT | Special Weather Statement | SLC | Garfield | 38 min |
| Jul 7, 5:15 PM MDT | Special Weather Statement | SLC | Davis, Salt Lake | 90 min |
| Jul 7, 5:40 PM MDT | Flash Flood Warning | SLC | Garfield, Wayne | 3 hr |
| Jul 7, 5:50 PM MDT | Special Weather Statement | SLC | Washington | 40 min |
Nearby
Severe Thunderstorm Warnings in Utah, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.